# SDR 2003FA0000899

- Difficulty date: July 7, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N2655B
- Make and model: Cessna 421C
- Aircraft serial: 421C0698
- Engine: Cont GTSIO520L
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 631293
- Condition: Broken
- Location: Lt Engine
- Part time: 271 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, PILOT NOTICED A BLUE FUEL STAIN STREAMING BACK FROM THE LEFT ENGINE COOLING LOUVRES.  FOUND BROKEN 90 DEGREE ELBOW FITTING ON FUEL MANIFOLD VALVE INLET WAS BROKEN DUE TO VIBRATION OF ENGINE.
